Archivum mathematicum

ISSN 1212-5059 · Volume 51 (2015), No. 3 · Electronic Edition

Muhammad Arshad, Eskandar Ameer, and Aftab Hussain
Hardy-Rogers-type fixed point theorems for $\alpha $-$GF$-contractions
pp. 129–141: Abstract, GZIP-PS (403 KiB), PDF (421 KiB)

Deepak B. Pachpatte
Some dynamic inequalities applicable to partial integrodifferential equations on time scales
pp. 143–152: Abstract, GZIP-PS (340 KiB), PDF (349 KiB)

Toufik Zaïmi, Mounia Selatnia, and Hanifa Zekraoui
Comments on the fractional parts of Pisot numbers
pp. 153–161: Abstract, GZIP-PS (408 KiB), PDF (419 KiB)

A. Mokhtari, T. Moussaoui, and D. O’Regan
Existence and multiplicity of solutions for a $p(x)$-Kirchhoff type problem via variational techniques
pp. 163–173: Abstract, GZIP-PS (430 KiB), PDF (447 KiB)

B.D.K. McLellan
Abelian analytic torsion and symplectic volume
pp. 175–187: Abstract, GZIP-PS (470 KiB), PDF (478 KiB)

W.M. Mikulski
A complement to the paper “On the Kolář connection” [Arch. Math. (Brno) 49 (2013), 223–240]
pp. 189–190: Abstract, GZIP-PS (262 KiB), PDF (281 KiB)